# SDR VNAA2025031011101

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 41,232 hours, 39,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 00961
- Condition: Odor
- Location: Zone 100
- Part time: 12,218 hours, 11,124 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3-5 MINUTES AFTER THE LEFT ENGINE START, BURNING ODOR OBSERVED AT ROW 3 AND ROW 15 IN THE CABIN BY CREW. NO MEDICAL ATTENTION WAS REPORTED. / REMOVED AND REPLACED ACM IAW AMM 21-51-18-000-801, 21-51-20-000-801, 21-51-08-000/400-801, OPÂ€™S CHECK GOOD IAW 21-51-00-710-801, LEAK CHECK GOOD IAW 21-51-00-790-801.
